Research

Research interests

  • Scientific Computing
  • Data Science
  • Numerical Linear Algebra and Its Applications
Membership in Editorial Boards
  • Associate Editor, SIAM Journal on Scientific Computing (SIAM: Society for Industrial and Applied Mathematics, USA) (From 2021–).
  • Associate Editor, SIAM Journal on Matrix Analysis and Applications (SIAM: Society for Industrial and Applied Mathematics, USA) (From 2020).
  • Associate Editor, Automatica (Elsevier) (A Journal of IFAC, the International Federation of Automatic Control) (From 2008–).
  • Advisory Editor, Journal of Computational and Applied Mathematics (Elsevier) (From 2011–).

Publications

  •  Y. Guan and Delin Chu, Computation for Orthogonal Low-Rank Approximation of Tensors, SIAM Journal on Matrix Analysis and Applications, 40, No.3 (2019):1047-1065.
  •  L. Qian and Delin Chu,  Decomposition of Completely Symmetric States, Quantum Information Processing 18, No. 7 (2019): 208.
  • L. Chen, Delin Chu, L. Qian and Y. Shen, Separability of Completely Symmetric States in a Multipartite System,  Physical Review A, 99, No. 3 (2019): 032312.
  •  D. Teng and Delin Chu, A Fast Frequent Directions Algorithm for Low Rank Approximation, IEEE Transactions on Pattern Analysis and Machine Intelligence}, Accepted for Publication, 41, No. 6 (2019): 1279-1293.
  • Y. Guan, M.T. Chu and Delin Chu, SVD-Based Algorithm for the Best Rank-1 Approximation of a Symmetric Tensor. SIAM Journal on Matrix Analysis and Applications}, 39, No. 3 (2018): 1095-1115.
  •  Y. Guan, M.T. Chu and Delin Chu,  Convergence analysis of an SVD-based algorithm for the best rank-1 tensor approximation. Linear Algebra and its Applications, 555 (2018): 53–69.
  • J. Qian, A. L. Andrew, Delin Chu, and R. C.E. Tan,  Methods for Solving Underdetermined Systems. Numerical Linear Algebra with Applications, 25, No.1 (2018): e2127.
  •  J. Qian, Delin Chu, R. C.E. Tan,  Eigenvalue embedding of undamped vibroacoustic systems with no-spillover, SIAM Journal on Matrix Analysis and Applications}, 38, No.4 (2017): 1190–1209.
  •  H. Zhu, X.W. Zhang, Delin Chu, and L. Liao,  Nonconvex and nonsmooth optimization with generalized orthogonality constraints: An approximate augmented Lagrangian method,  Journal of Scientific Computing, 72, No. 1 (2017):331-372.
  •  R. Huang and Delin Chu, Computing singular value decompositions of parameterized matrices with total nonpositivity to high relative accuracy,  Journal of Scientific Computing, 71, No. 2 (2017):682-711.
  • J. Qian, Delin Chu, R. C.E. Tan,  A systematic analysis on analyticity of semisimple eigenvalues of matrix-valued functions, SIAM Journal on Matrix Analysis and Applications,  37, No. 4 (2016):1581-1599.
  • X.W. Zhang, {Delin Chu}, and R. C.E. Tan, Sparse uncorrelated linear discriminant analysis for undersampled problems, IEEE Transactions on Neural Networks and Learning Systems}, 27, No.7 (2016):1469–1485.
  •  X. W. Zhang, L. Cheng, { Delin Chu}, L. Liao, M. Ng and R. C.E. Tan, Incremental regularized least Squares for dimensionality reduction of large-scale data. SIAM Journal on Scientific Computing}, 38, No.3 (2016):B414–B439.
  •  J. Qian, Delin Chu, R. C.E. Tan, Analyticity of semisimple eigenvalues and corresponding eigenvectors of matrix-valued functions, SIAM Journal on Matrix Analysis and Applications,  36, No.4 (2015):1542–1566.
  •  Delin Chu, L. Liao, M. Ng and X.Y.Wang, Incremental linear discriminant analysis: A new algorithm and comparisons, IEEE Transactions on Neural Networks and Learning Systems, 26, No.11 (2015):2716–2735.
  •  R. Huang and Delin Chu,  Relative perturbation analysis for eigenvalues and singular values of totally nonpositive matrices. SIAM Journal on Matrix Analysis and Applications,  36, No.2 (2015):476–495.
  •   T. Li and Delin Chu,  A structure-preserving algorithm for semi-stabilizing solutions of generalized algebraic Riccati equations. Electronic Transactions on Numerical Analysis, 41 (2014):396–419.
  •  Q.H. Chen, Delin Chu and R. C. E. Tan, Double obstacle control problem for quasilinear elliptic variational inequality with source term, Nonlinear Analysis: Real World Applications, 18 (2014):108–120.
  • Delin Chu, L. Liao, M. Ng and X.W. Zhang, Sparse canonical correlation analysis: New formulation and algorithm, IEEE Transactions on Pattern Analysis and Machine Intelligence,
    35, No.12 (2013):3050-3065.
  •  J. Yang, Delin Chu, L. Zhang, Y. Xu and J.Yu Yang, Sparse representation classifier steered discriminative projection with applications to face recognition, IEEE Transactions on Neural Networks and Learning Systems}, 24 , No. 7 (2013):1023-1035.
  • J. Qian, A. L. Andrew, Delin Chu, and R. C.E. Tan, Computing derivatives of repeated eigenvalues and corresponding eigenvectors of quadratic eigenvalue problems. SIAM Journal on Matrix Analysis and Applications}, 34, No.3 (2013):1089–1111.
  •  Delin Chu, L. Liao and M. Ng, Sparse orthogonal linear discriminant analysis, SIAM Journal on Scientific Computing}, 34, No.5 (2012):A2421–A2443.
  •  Delin Chu, and Y.S. Hung, A numerical design of interactors for general descriptor systems, IEEE Transactions on Automatic Control, 57, No.9 (2012):2396–2399.
  •  W. Ching, Delin Chu, L. Liao and X. Wang,  Regularized orthogonal linear discriminant analysis, Pattern Recognition, 45, No.7 (2012):2719–2732.
  •  Delin Chu, Goh Siong Thye and Y.S. Hung, Characterization of all solutions for undersampled uncorrelated linear discriminant analysis problems.  SIAM Journal on Matrix Analysis and Applications}, 32, No.3 (2011):820–844.
  •  Q.H. Chen, Delin Chu and R. C. E. Tan, Pontryagin’s principle for state-constrained evolutionary differential  complementarity system.
    Nonlinear Analysis: Real World Applications, 12, No.3 (2011):1459–1474.
  •  Delin Chu, L. Lin, R. C. E. Tan and Y. Wei, Condition numbers and perturbation analysis for Tikhonov regularization of discrete ill-posed problems. Numerical Linear Algebra with Applications, 18, No.1 (2011):87–-103.
  •  Delin Chu and  Goh Siong Thye, A new and fast orthogonal linear discriminant analysis on undersampled problems. SIAM Journal on Scientific Computing.  32, No.4 (2010):2274-2297.
  •  Delin Chu and  Goh Siong Thye, A new and fast implementation for null space based linear discriminant analysis.  Pattern Recognition, 43, No.4 (2010):1373–1379.
  • R. Huang and Delin Chu, Total nonpositivity of nonsingular matrices. Linear Algebra and Its Applications, 432, No.11 (2010):2931-2941.
  •  Delin Chu, Y.S. Hung and Hugo J. Woerdeman, Inertia and rank characterizations of some matrix expressions. SIAM Journal on Matrix Analysis and Applications, 31, No.3 (2009):1187–1226.
  • Delin Chu, M.T. Chu and W.-W. Lin, Quadratic model updating with symmetry, positive definiteness, and no spill-over. SIAM Journal on Matrix Analysis and Applications}, 31, No.2 (2009):546–564.
  •  Delin Chu, M. Malabre and R. C. E. Tan, State feedback decoupling problem with stability for (A,B,C,D) quadruples. SIAM Journal on Matrix Analysis and Applications, 30, No.4 (2009):1735–1760.
  •  Delin Chu, Yuzo Ohta and D.D. Siljak, Inclusion principle for descriptor systems (Regular Paper). IEEE Transactions on Automatic Control, 54, No.1 (2009):3–18.
  • Delin Chu and R. C. E. Tan, Algebraic characterizations for positive realness of descriptor systems. SIAM Journal on Matrix Analysis and Applications}, 30, No.1 (2008):197–222.
  •  Delin Chu and R. C. E. Tan, The extended J-spectral factorization for descriptor systems (Regular Paper). Automatica, 44, No.3 (2008):585–597.
  •  Q.H. Chen, Delin Chu and R. C. E. Tan, Bilateral obstacle control problem of parabolic variational inequalities. SIAM} Journal on Control and Optimization, 46, No.4 (2007):1518–1537.
  •  Z. J. Bai, Delin Chu and D. F. Sun, A dual optimization approach to inverse quadratic eigenvalue problems with partial eigenstructure. SIAM Journal on Scientific Computing, 29, No.6 (2007):2531–2561.
  • Z. J. Bai, Delin Chu and R. C. E. Tan, Computing the nearest doubly stochastic matrix with a prescribed entry. SIAM Journal on Scientific Computing, 29, No.2 (2007):635–655.
  • Delin Chu, X. Liu and V. Mehrmann, A numerical method for computing the Hamiltonian Schur form. Numerische Mathematik, 105, No.3 (2007):375–412.
  • Delin Chu, and Gene H. Golub,  On a generalized eigenvalue problem for nonsquare pencils. SIAM Journal on Matrix Analysis and Applications}, 28, No.3 (2006):770–787.
  •  Delin Chu, and Y.S. Hung, A matrix pencil approach to the row by row decoupling problem for descriptor systems. SIAM Journal on Matrix Analysis and Applications, 28, No.3 (2006):682–702.
  • Delin Chu, W.-W. Lin and R. C. E. Tan, A numerical method for a generalized algebraic Riccati equation. SIAM Journal on Control and Optimization, 45, No.4 (2006):1222–1250.
  • Delin Chu and P. Van Dooren, A novel method for exact model matching problem with stability. Automatica, 42, No.10 (2006):1697–1704.
  • Delin Chu and M. T. Chu, Low rank update of singular values.
    Mathematics of Computation, 75, No.255 (2006):1351–1366.
  • Delin Chu and M. T. Chu, Reachable matrices by a QR step with shift. SIAM Journal on Applied Dynamical Systems, 5, No.1 (2006):91–107.
  • Delin Chu and D. D. Siljak, A canonical form for the inclusion principle of dynamic systems. SIAM Journal on Control and Optimization, 44, No.3 (2005):969–990.
  • Q.H. Chen, Delin Chu and R. C. E. Tan, Optimal control of obstacle for quasi-linear elliptic variational bilateral problems. SIAM Journal on Control and Optimization, 44, No.3 (2005):1067–1080.
  • B. Y. Guo, Z. Q. Wang, Z. Su. Wan and Delin Chu, Second order Jacobi approximation with applications to fourth-order differential equations. Applied Numerical Mathematics, 55, No.4 (2005):480–502.
  •  Delin Chu and D. W. Ho, Computation of the (J, J^\prime)-lossless factorization for general rational matrices. SIAM Journal on Control and Optimization, 44, No.1 (2005):240–267.
  • Delin Chu, On the numerical computation of the optimal H_2-norm and its associated fixed modes in H_2-optimization. Dynamics of Continuous, Discrete and Impulsive Systems, Series B: Applications & Algorithms, 12, No.1 (2005):111–128.
  •  Delin Chu and Y. S. Hung, A numerically reliable solution of squaring down problem in system design. Applied Numerical Mathematics, 51, No.2-3 (2004):221–241.
  •  Delin Chu, On the computation of the infimum in H_\infty-optimization. Numerical Linear Algebra with Applications, 11, No.7 (2004):619–648.
  •  Delin Chu, A constraint optimization problem in singular control theory: where is the nearest non-index-at-most-one matrix pencil? Dynamics of Continuous, Discrete and Impulsive Systems, Series B: Applications & Algorithms, 10, No.5 (2003):765–780.
  •  Delin Chu, The fixed-poles of disturbance decoupling problem and almost stability subspace $\cV_{b,g}^\star ({\rm Ker} C)$. Numerische Mathematik, 96, No.2 (2003):221–252.
  •  Delin Chu, L. De Lathauwer and B. De Moor,  A QR-type reduction for computing the SVD of a general matrix product/quotient. Numerische Mathematik, 95, No.1 (2003):101–121.
  • Delin Chu and M. Malabre, Numerically reliable design for proportional and derivative state feedback decoupling controller. Automatica, 38, No.12 (2002):2121–2125.
  •  Delin Chu and D. W. Ho, A new algorithm for an eigenvalue assignment problem from singular control theory. IEEE Transactions on Automatic Control, AC-47, No.7 (2002):1163–1167.
  •  Delin Chu, and M. Malabre, On the quadratic controllability and quadratic feedback minimality. IEEE Transactions on Automatic Control, AC-47, No.9 (2002):1487–1491.
  • Delin Chu, and R. C. E. Tan, Solvability conditions and parameterization of all solutions for triangular decoupling problem. SIAM Journal on Matrix Analysis and Applications, 23, No.4 (2002):1171–1182.
  • Delin Chu, and R. C. E. Tan, Numerically reliable computing for row by row decoupling problem with stability. SIAM Journal on Matrix Analysis and Applications, 23, No.4 (2002):1143–1170.
  • Delin Chu, X. Liu and R. C. E. Tan, On the numerical computation of a structural decomposition for linear systems (Regular Paper).
    IEEE Transactions on Automatic Control, AC-47, No.11 (2002):1786–1799.
  • Delin Chu, A case study of the open question: disturbance decoupling problem for singular systems by output feedback. IEEE Transactions on Automatic Control, AC-46, No.12 (2001):1924–1930.
  • Delin Chu, and V. Mehrmann, Disturbance decoupling for linear time-invariant systems: a matrix pencil approach. IEEE Transactions on Automatic Control, AC-46, No.5 (2001):802–808.
  •  Delin Chu, L. De Lathauwer and B. De Moor, On the computation of restricted singluar value decomposition via cosine-sine decomposition. SIAM Journal on Matrix Analysis and Applications, 22, No.2 (2000):580–601.
  • Delin Chu, Disturbance decoupled observer design for linear time-invariant systems: a matrix pencil approach. IEEE Transactions on Automatic Control, 45, No.8 (2000):1569–1575.
  • Delin Chu, Matrix pencil characterizations of disturbance decoupling for linear time-invariant systems with direct feedthrough matrices. Internation Journal of Control, 73, No.11 (2000):1042–1050.
  • Delin Chu, and V. Mehrmann, Disturbance decoupling for descriptor systems by state feedback. SIAM Journal on Control and Optimization, 38, No.6 (2000):1830–1858.
  •  Delin Chu, and Y. S. Hung, A numeriacl solution for simultaneous disturbance rejection and row by row decoupling problem. Linear Algebra and Its Applications, 320, No.1-3 (2000):37–49.
  • Delin Chu, and V. Mehrmann, Disturbance decoupling for descriptor systems by measurement feedback. Electronic Journal on Linear Algebra, 7 (2000):152–173.
  •  Delin Chu, and B. De Moor, On the nonuniqueness of the factorization factors in the product singular value decomposition. Linear Algebra and Its Applications, 314, No.1-3 (2000):191–203.
  • Delin Chu, and B. De Moor, On a variational formulation of QSVD and RSVD. Linear Algebra and Its Applications, 311, No.1-3 (2000):61–78.
  • Delin Chu, and V Mehrmann, Disturbance decoupled observer design for descriptor systems.  Systems & Control Letters, 38, No.1 (1999):37–48.
  • Delin Chu, and D. W. Ho, Necessary and sufficient conditions for output feedback regularization of singular systems. IEEE Transactions on Automatic Control, AC-44, No.2 (1999):405–412.
  • Delin Chu, and D. W. Ho, Infinite eigenvalue assignment for singular systems. Linear Algebra and Its Applications, 298, No.1-3 (1999):21–37.
  • Delin Chu, V. Mehrmann and N. Nichols, Minimum norm regularization of descriptor systems by mixed output feedback.
    Linear Algebra and Its Applications, 296, No.1-3 (1999):39–77.
  •  Y. S. Hung and Delin Chu, (J, J^\prime)-lossless factorization for discrete-time systems.  International Journal of Control, 71, No.3 (1998):517–533.
  • Delin Chu, H. C. Chan and D. W. Ho, Regularization of singular systems by derivative and proportional output feedback. SIAM Journal on Matrix Analysis and Applications, 19, No.1 (1998):21–38.
  • Y. S. Hung and Delin Chu,  On extended (J, J^\prime)-lossless factorization.  Linear Algebra and Its Applications, 271, No.1-3 (1998):117–138.
  • Y. S. Hung and Delin Chu, Relationships between discrete-time and continuous-time algebraic Riccati inequalities.  Linear Algebra and Its Applications, 270, No.1-3 (1998):287–313.
  •  Delin Chu, H. C. Chan and D. W. Ho, A general framework for state feedback pole assignment of singular systems. International Journal of Control, 67, No.2 (1997):135–152.
  •  W. H. Hui and Delin Chu, The optimal grid for steady Euler equations. Computational Fluid Dynamics Journal, An International Journal, Japan, No.4 (1996):403–426.

 

Skip to toolbar